Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 65, NWS Milwaukee, WI

July 15, 2017

NWS Milwaukee, WI issued this small craft advisory at Jul 15, 2017, 9:38 AM CDT. It took effect at Jul 16, 2017, 9:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2017, 9:38 AM CDT (14:38 UTC)
In effect from
Jul 16, 2017, 9:00 AM CDT
Expired
Jul 17, 2017, 1:00 AM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

926 
WHUS73 KMKX 151438
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CDT SAT JUL 15 2017

...GUSTY NORTHERLY WINDS BUILDING HIGH WAVES ON SUNDAY...

LMZ643>646-152245-
/O.NEW.KMKX.SC.Y.0065.170716T1400Z-170717T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
938 AM CDT SAT JUL 15 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CDT
SUNDAY. 

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN
  SUBSIDING TO 3 TO 4 FEET BY MIDNIGHT SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
7 follow-up statements
889 
WHUS73 KMKX 152010
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT SAT JUL 15 2017

...GUSTY NORTHERLY WINDS BUILDING HIGH WAVES ON SUNDAY...

LMZ643-644-160415-
/O.EXT.KMKX.SC.Y.0065.170716T1400Z-170717T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
310 PM CDT SAT JUL 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 10 PM CDT
SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TO 10 PM CDT
SUNDAY. 

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. 

* WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN
  SUBSIDING TO 3 TO 4 FEET BY LATE SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-160415-
/O.EXT.KMKX.SC.Y.0065.170716T1400Z-170717T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 PM CDT SAT JUL 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM SUNDAY TO 1 AM
CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM SUNDAY TO
1 AM CDT MONDAY. 

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY
  MORNING THROUGH SUNDAY EVENING. 

* WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN
  SUBSIDING TO 3 TO 4 FEET SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
467 
WHUS73 KMKX 160201
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 PM CDT SAT JUL 15 2017

...GUSTY NORTHERLY WINDS WILL CAUSE HIGH WAVES ON SUNDAY...

LMZ643-644-161015-
/O.CON.KMKX.SC.Y.0065.170716T1400Z-170717T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
901 PM CDT SAT JUL 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT
SUNDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. 

* WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN 
  SUBSIDING TO 3 TO 4 FEET BY LATE SUNDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-161015-
/O.CON.KMKX.SC.Y.0065.170716T1400Z-170717T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
901 PM CDT SAT JUL 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
1 AM CDT MONDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS SUNDAY MORNING THROUGH SUNDAY EVENING. 

* WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN 
  SUBSIDING TO 3 TO 4 FEET SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
534 
WHUS73 KMKX 160907
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 AM CDT SUN JUL 16 2017

...GUSTY NORTH TO NORTHEAST WINDS WILL CAUSE HIGH WAVES TODAY INTO
THIS EVENING...

LMZ643-644-161715-
/O.CON.KMKX.SC.Y.0065.170716T1400Z-170717T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
407 AM CDT SUN JUL 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  FROM THE MIDDLE OF THIS MORNING THROUGH EARLY THIS EVENING.
 
* WAVES: BUILDING TO 3 TO 6 FEET LATER THIS MORNING INTO THIS
  EVENING...THEN SUBSIDING TO 3 TO 4 FEET BY LATER THIS EVENING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-161715-
/O.CON.KMKX.SC.Y.0065.170716T1400Z-170717T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
407 AM CDT SUN JUL 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 1 AM CDT MONDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  FROM THE MIDDLE OF THIS MORNING THROUGH THIS EVENING. 

* WAVES: BUILDING TO 3 TO 6 FEET LATER THIS MORNING INTO THIS
  EVENING...THEN SUBSIDING TO 3 TO 4 FEET BY LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
225 
WHUS73 KMKX 161419
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 AM CDT SUN JUL 16 2017

...GUSTY NORTH TO NORTHEAST WINDS WILL CAUSE HIGH WAVES INTO 
THIS EVENING...

LMZ643-644-162230-
/O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
919 AM CDT SUN JUL 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH
  EARLY THIS EVENING. 

* WAVES: 3 TO 6 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY LATE 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-162230-
/O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 AM CDT SUN JUL 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  THROUGH THIS EVENING. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 3 TO 4 FEET BY LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
327 
WHUS73 KMKX 162030
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SUN JUL 16 2017

...GUSTY NORTH TO NORTHEAST WINDS WILL CAUSE HIGH WAVES INTO THIS
EVENING...

LMZ643-644-170300-
/O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
330 PM CDT SUN JUL 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS THROUGH EARLY THIS EVENING. 

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET BY LATE EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-170430-
/O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT SUN JUL 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS THROUGH THIS EVENING. 

* WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET BY LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
180 
WHUS73 KMKX 170256
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT SUN JUL 16 2017

...LINGERING GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE TO CAUSE
HIGHER WAVES TONIGHT...

LMZ643-644-170400-
/O.EXP.KMKX.SC.Y.0065.000000T0000Z-170717T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
956 PM CDT SUN JUL 16 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. 

$$

LMZ645-646-170600-
/O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
956 PM CDT SUN JUL 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WILL DIMINISH TO 10 TO
  15 KNOTS OVERNIGHT.  

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
671 
WHUS73 KMKX 170607
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
107 AM CDT MON JUL 17 2017

...THE SMALL CRAFT ADVISORY HAS EXPIRED...

LMZ645-646-170715-
/O.EXP.KMKX.SC.Y.0065.000000T0000Z-170717T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
107 AM CDT MON JUL 17 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY HAS EXPIRED AT 1 AM CDT THIS MORNING. 

WINDS SHOULD CONTINUE TO DIMINISH TO AROUND 10 TO 15 KNOTS, WITH
WAVES SUBSIDING TO AROUND 2 TO 4 FEET. 

$$
SPM

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 15, 6:41 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 15, 6:41 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
641 AM CDT Sat Jul 15 2017

.AVIATION(12Z TAFS)...
Look for any patchy fog this morning to burn off quickly. Then VFR
conditions are generally expected through the TAF period. Cooler
northeast winds later tonight could introduce some MVFR CIGS
across the area. There is a chance of thunderstorms this evening
ahead of an approaching cold front from the northwest. The period
of concern for KMSN would be 01-04z Sun, and 03-06z at KMKE. A
brief period of MVFR CIGS/VSBYS may accompany any activity that
moves through. Look for light and variable winds to turn southwest
this morning and increase ahead of the cold front. Winds will
shift to northwest then northeast late tonight into Sunday
morning behind the front.

PREV DISCUSSION... (Issued 314 AM CDT Sat Jul 15 2017)

Today...Forecast confidence is high.

A nice day is on tap for southern Wisconsin as high pressure in
place early in the morning gradually slides off to southeast
during the day. Any rain will hold off until evening. Lower
dewpoints early on will see modification into the 60s as an
increasing southwest flow ahead of an approaching trof/cold front
pulls in moisture from the southwest. GOES 16 total precipitable
water shows an axis of higher moisture stretching from northwest
Missouri north through Minnesota. That will lean into Wisconsin
ahead of the front. Our current PW value of around .50 to .75
inch is expected to increase to 1.25 to 1.5 inches ahead of the
front. So, we'll feel a noticeable increase in humidity as we push
into the late afternoon, especially over south central Wisconsin.

Tonight...Forecast confidence is medium.

The Storm Prediction Center outlook for tonight across southern
Wisconsin remains unchanged. Most of the area is under a slight
risk of severe storms. We expect a line of scattered thunderstorms
to develop later this afternoon across central Wisconsin, then
move rather quickly south southeast into southern Wisconsin
during the evening. Any severe storm activity will be isolated.
These will be along and ahead of the cold front, supported by the
axis of higher moisture and a weak mid level wave dropping
through. This is classic northwest flow stuff, with the main
threat large hail and strong gusty winds. There is a dry layer
that may add to some evaporative cooling supporting the gust
potential.

With regard to concerns about rainfall across Walworth, Racine
and Kenosha counties...rainfall amounts should be on the light
side as the speed of the storms will be rather quick. Even if an
area gets elevated amounts, it will be localized and should have
little or no impact on river level trends.

SUNDAY AND MONDAY...Forecast confidence is medium.

A 500 hPA ridge will elongate across the southern CONUS from the
Desert Southwest into the Southern Plains. An extension of the mid-
level ridge will branch poleward into the western Great Lakes with
building heights aloft. This will support surface high pressure, as
it centers near Lake Superior on Sunday, and remains anchored there
into much of Monday. Anticyclonic flow around the high will promote
north to northeasterly winds through this period, bringing a cooler
and drier flow off Lake Michigan into the eastern counties. This
will hold temperatures just a tad below seasonal normals, with
highs mostly in the 70s and lows in the 50s.

TUESDAY THROUGH THURSDAY...Forecast confidence is medium.

A more progressive zonal pattern takes hold, with a series of
shortwave perturbations bringing chances for both strong
thunderstorms and heavy rainfall at times. The first chance may
develop Tuesday night into Wednesday morning, possibly in the form
of a decaying MCS diving south from Minnesota and northern Wisconsin
overnight. Will need to keep an eye on this for heavy rain potential
given favorable parameters for high precipitation efficiency. In
particular, we'll see warm cloud depths approaching 4.5 km, and
precipitable water values approaching 2 inches. Moisture transport
into central/southern Wisconsin is maximized from roughly 06-12z
Wednesday, before the deeper moisture slides off to the east
Wednesday afternoon. A few stronger storms are possible, given
around 35 knots of westerly shear and MLCAPE around 500-700 J/kg
Wednesday morning. It will feel increasingly muggy by Tuesday night,
with dewpoints climbing to around 70.

There is some uncertainty with convective trends later on
Wednesday, as this will depend somewhat on when any morning
precipitation departs and on where any residual outflow boundaries
end up. It's possible that we may end up dry for a time during
the afternoon before convection chances increase by Wednesday
night. Regardless, it should feel plenty warm and humid with
temperatures climbing well into the 80s and dewpoints reaching the
lower to perhaps mid 70s.

There is good general agreement among the deterministic guidance in
driving one or more convective complexes east across portions of the
region from Wednesday night into Thursday. The 14.12z ECMWF and
14.18z GFS solutions would target central to southern Wisconsin as
having a better chance for precipitation from this. The new
15.00z GFS run is somewhat of a departure, keeping the better
moisture transport and precipitation chances during this period to
our south across Iowa and northern Illinois. We'll obviously need
a little more time to see things clearer, but be aware that this
is another period to watch carefully for heavy rain and strong
thunderstorm potential.

FRIDAY AND SATURDAY...Forecast confidence is medium.

The focus for precipitation should shift largely to our south on
Friday, as the surface convergence axis drifts into northern
Illinois. Shower/thunderstorm chances should return for Saturday as
broad low pressure progresses through the Upper Midwest and western
Great Lakes. Near to above normal temperatures are expected.

&&

AVIATION(12Z TAFS)...

Look for any patchy fog this morning to burn off quickly. Then VFR
conditions are expected through the TAF period. There is a chance
of thunderstorms this evening ahead of an approaching cold front
from the northwest. The period of concern for KMSN would be
01-04z Sun, and 03-06z at KMKE. A brief period of MVFR CIGS/VSBYS
may accompany any activity that moves through. Look for light and
variable winds to turn southwest this morning and increase ahead
of the cold front. Winds will shift to northwest then northeast
late tonight into Sunday morning.

&&

MARINE...

Winds and waves will be below small craft advisory levels today
with light and variable winds becoming southwest this afternoon.
Northeast winds arriving in the wake of a passing cold front on
Sunday could bring small craft advisory conditions Sunday into
Sunday evening.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...99
Today/Tonight and Aviation/Marine...Davis
Sunday THROUGH Friday...SPM
Hazardous weather outlook, Jul 15, 3:29 AM CDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
329 AM CDT Sat Jul 15 2017

WIZ046-047-051-052-056>060-062>072-160830-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
329 AM CDT Sat Jul 15 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this evening. A few of these
thunderstorms may become severe, producing damaging wind up to 60
mph, and large hail up to 1 inch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance for thunderstorms from Tuesday afternoon through
Friday. Some of these thunderstorms could be strong, with heavy
rain possible. Keep up with the forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ643>646-160830-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
329 AM CDT Sat Jul 15 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Northeast winds and waves may reach Small Craft Advisory levels on
Sunday and Sunday night.

Scattered thunderstorms are expected this evening. A few of these
thunderstorms may become severe, producing damaging wind up to 60
mph, and large hail up to 1 inch.

There is also a chance for thunderstorms from Tuesday afternoon
through Friday. Some of these thunderstorms could be strong.

SPM

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:45 PM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan30 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.